# SDR TRAX200800381

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 12,376 hours, 10,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB IS CRACKED AT RBL 9.  FS 280 WEB AT RBL 9 CLEANED OF CORROSION PREVENTATIVE COMPOUND PER CRJ200 AMM 51-26-00, INSPECTED DISCREPANT AREA NO DEFECTS NOTED, RE-APPLIED CORROSION PREVENTATIVE COMPOUND PER CRJ200 SRM 51-21-11.  REFER TO ATTACHED M234 ITEMS 2 THRU 4 FOR WORK PERFORMED.  CLEANED STA 280 PILOTS BULKHEAD WEB AT RBL 9 PER CRJ 200 AMM 51-26-00.  VISUALLY INSPECTED BULKHEAD WEB, NO DEFECTS NOTED.  PERFORMED EDDY CURRENT INSPECTION OF SUSPECT AREA AT RBL 9 FS 280 IAW CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  RE-APPLIED CORROSION - PREVENTIVE COMPOUND AS PER CRJ 200 SRM 51-21-11 TO 280 BULKHEAD WEB AT RBL 9.  JOB COMPLETED.  SUPPLEMENTAL SDR CLOSED3/11/08.
